On complete convergence of triangular arrays of independent random variables

István Berkes, Michel Weber

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)952-963
JournalStatistics & probability letters
Volume77
Issue number1
DOIs
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On complete convergence of triangular arrays of independent random variables. / Berkes, István; Weber, Michel.

In: Statistics & probability letters, Vol. 77, No. 1, 2007, p. 952-963.

Research output: Contribution to journalArticleResearchpeer-review

@article{6f6d7584bfa14c999ae94766c5b05d9c,
title = "On complete convergence of triangular arrays of independent random variables",
author = "Istv{\'a}n Berkes and Michel Weber",
year = "2007",
doi = "10.1016/j.spl.2006.12.011",
language = "English",
volume = "77",
pages = "952--963",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier B.V.",
number = "1",

}

TY - JOUR

T1 - On complete convergence of triangular arrays of independent random variables

AU - Berkes, István

AU - Weber, Michel

PY - 2007

Y1 - 2007

U2 - 10.1016/j.spl.2006.12.011

DO - 10.1016/j.spl.2006.12.011

M3 - Article

VL - 77

SP - 952

EP - 963

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

IS - 1

ER -